Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1627–1635 (Mi zvmmf1098)  

This article is cited in 4 scientific papers (total in 4 papers)

Construction of sequences of the rank $1$ lattice cubature formulas that are exact on trigonometric polynomials

N. N. Osipov

Krasnoyarsk State Technical University

Full text: PDF file (1788 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1563–1571

Bibliographic databases:
UDC: 519.644.7
MSC: Primary 65D32; Secondary 41A55
Received: 20.11.2001

Citation: N. N. Osipov, “Construction of sequences of the rank $1$ lattice cubature formulas that are exact on trigonometric polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1627–1635; Comput. Math. Math. Phys., 42:11 (2002), 1563–1571

Citation in format AMSBIB
\Bibitem{Osi02}
\by N.~N.~Osipov
\paper Construction of sequences of the rank~$1$ lattice cubature formulas that are exact on trigonometric polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1627--1635
\mathnet{http://mi.mathnet.ru/zvmmf1098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967964}
\zmath{https://zbmath.org/?q=an:1086.65508}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1563--1571


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1098
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Noskov, N. N. Osipov, “Minimalnye i pochti minimalnye reshetchatye kubaturnye formuly ranga 1, tochnye na trigonometricheskikh mnogochlenakh dvukh peremennykh”, Sib. zhurn. vychisl. matem., 7:2 (2004), 125–134  mathnet  zmath
    2. M. V. Noskov, H. J. Schmid, “Cubature formulas of high trigonometric accuracy”, Comput. Math. Math. Phys., 44:5 (2004), 740–749  mathnet  mathscinet  zmath
    3. N. N. Osipov, “Sets of lattice cubature rules that are optimal in terms of the number of nodes and exact on trigonometric polynomials in three variables”, Comput. Math. Math. Phys., 45:2 (2005), 202–212  mathnet  mathscinet  zmath
    4. Osipov N.N., Cools R., Noskov M.V., “Extremal lattices and the construction of lattice rules”, Applied Mathematics and Computation, 217:9 (2011), 4397–4407  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:57
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021